# SDR RAIA00802027

- Difficulty date: February 25, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 22,629 hours, 21,018 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 3538 - PIT - FLAP FAIL MESSAGE ON THE EICAS DURING LANDING.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE FLAP SYSTEM AFTER RESETTING THE FLAP SYSTEM.  OPS CHECKED GOOD.
